Theorien des gesellschaftlichen Imaginären





Faculty/Professorship: Sociological Theory  
Author(s): Delitz, Heike
Title of the Journal: Österreichische Zeitschrift für Soziologie
ISSN: 1862-2585
Corporate Body: Österreichische Gesellschaft für Soziologie
Publisher Information: Berlin ; Heidelberg : Springer VS
Year of publication: 2019
Volume: 44
Issue: 2
Pages: 77-98
Language(s): German
DOI: 10.1007/s11614-019-00374-z
Peer Reviewed: Ja
International Distribution: Ja
Open Access Journal: Ja
Document Type: Article
URI: https://fis.uni-bamberg.de/handle/uniba/48322
Release Date: 29. July 2020